Volume 9, No.1 (2016)


  1. Categorical construction of the ring of fractions
    Routaray, Mitali / Behera, A.
    Abstract | PDF |


  2. Approximation in weighted rearrangement invariant Smirnov spaces
    Jafarov, Sadulla Z.
    Abstract | PDF |


  3. On three dimensional quasi-Sasakian manifolds
    Ghosh, Nandan / Tarafdar, Manjusha
    Abstract | PDF |


  4. A characterization of weighted Besov spaces in quantum calculus
    Nemri, Akram / Selmi, Belgacem
    Abstract | PDF |


  5. Effective codescent morphisms in the varieties determined by convergent term rewriting systems
    Samsonadze, Guram / Zangurashvili, Dali
    Abstract | PDF |


  6. Algebraic Kan extensions along morphisms of internal algebra classifiers
    Weber, Mark
    Abstract | PDF |


  7. An efficient computational method based on the hat functions for solving fractional optimal control problems
    Heydari, M. H. / Hooshmandasl, M. R. / Shakiba, A. / Cattani, C.
    Abstract | PDF |


  8. Various generalized Ulam-Hyers stabilities of a nonic functional equations
    Rassias, John M. / Arunkumar, M. / Sathya, E. / Namachivayam, T.
    Abstract | PDF |


  9. Multipliers and convolution spaces for the Hankel space and its dual on the half space [0, +∞[×ℝn
    Baccar, C.
    Abstract | PDF |


  10. A generalization ofλ-slant Toeplitz operators
    Datt, Gopal / Aggarwal, Ritu
    Abstract | PDF |


  11. On the generalized orthogonal stability of mixed type additive-cubic functional equations in modular spaces
    El-Fassi, Iz-iddine / Kabbaj, Samir
    Abstract | PDF |


  12. Properties of certain new special polynomials associated with Sheffer sequences
    Raza, Nusrat / Khan, Subuhi / Ali, Mahvish
    Abstract | PDF |


  13. Chromatic number of Harary graphs
    Kazemi, Adel P. / Jalilolghadr, Parvin
    Abstract | PDF |


  14. Fractional variational approach with non-standard power-law degenerate Lagrangians and a generalized derivative operator
    El-Nabulsi, Rami Ahmad
    Abstract | PDF |